International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 57-61
On complex -predual spaces
Department of Mathematics, University of Nairobi, P.O. Box 30197, Nairobi, Kenya
Received 12 November 1985; Revised 30 April 1986
Copyright © 1987 Mrinal Kanti Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper contains some characterisations of complex -balls, including interpolation theorems which are analogs of Edward's separation theorem for simplices.